Applications of subsequential Tauberian theory to classical Tauberian theory
Articles > Article · 2007
Authors: Filiz DİK, Mehmet Dik, İbrahim ÇANAK
APPLIED MATHEMATICS LETTERS, Journal Indexed in SCI Expanded, International, 2007, vol 20, pp 946-950
DOI: 10.1016/j.aml.2006.12.002
Summary
In this work, we introduce some classical and neoclassical Tauberian-like conditions to retrieve subsequential convergence of a real sequence fun} and some other sequences related to it out of the boundedness of the sequence fun}. Consequently we obtain significant information about subsequential behavior of the sequence. (c) 2007 Elsevier Ltd. All rights reserved.